# SDR 2007UALA00338

- Difficulty date: February 6, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 29,233 hours, 8,429 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AIRCRAFT EMERGENCY LIGHTS COME ON WHEN POWER REMOVED FROM AIRCRAFT.  FOUND EMERGENCY LIGHT SWITCH S1 DEFECTIVE.  REPLACED SWITCH. OP CHECKS NORMALLY.
